Skip to Main content Skip to Navigation

hal-01806321v2  Journal articles
Fabienne ComteNicolas Marie. Nonparametric Estimation in Fractional SDE
Statistical Inference for Stochastic Processes, Springer Verlag, 2019, ⟨10.1007/s11203-019-09196-y⟩
hal-01738241v3  Book sections
Charles CastaingNicolas MariePaul Raynaud de Fitte. Sweeping Processes Perturbed by Rough Signals
Séminaire de Probabilités LI, Lecture Notes in Mathematics, Springer, 2022
hal-01738230v2  Journal articles
Laure CoutinJean-Marc GuglielmiNicolas Marie. On a Fractional Stochastic Hodgkin-Huxley Model
International Journal of Biomathematics, World Scientific, 2018, 11 (5), pp.1850061. ⟨10.1142/S1793524518500614⟩
hal-01519413v1  Journal articles
Nicolas Marie. A Pathwise Fractional one Compartment Intra-Veinous Bolus Model
International Journal of Statistics and Probability, Canadian Center of Science and Education, 2014, 3 (3), pp.65-79. ⟨10.5539/ijsp.v3n3p65⟩
hal-01739263v1  Journal articles
Laura TrincheraNicolas MarieGeorge Marcoulides. A Distribution Free Interval Estimate for Coefficient Alpha
Structural Equation Modeling, Taylor & Francis (Routledge): STM, Behavioural Science and Public Health Titles, 2018, 25 (6), pp.876-887. ⟨10.1080/10705511.2018.1431544⟩
tel-00783931v2  Theses
Nicolas Marie. Trajectoires rugueuses, processus gaussiens et applications
Probabilités [math.PR]. Université Paul Sabatier - Toulouse III, 2012. Français
hal-02867190v2  Journal articles
Hélène HalconruyNicolas Marie. Kernel Selection in Nonparametric Regression
Mathematical Methods of Statistics, Allerton Press, Springer (link), 2020, 29 (1), pp.31-55
hal-02457079v2  Journal articles
Fabienne ComteNicolas Marie. On a Nadaraya-Watson Estimator with Two Bandwidths
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2021, 15 (1), pp.2566-2607. ⟨10.1214/21-EJS1849⟩
hal-02196414v2  Journal articles
Nicolas Marie. Nonparametric Estimation of the Trend in Reflected Fractional SDE
Statistics and Probability Letters, Elsevier, 2020, 158, pp.108659. ⟨10.1016/j.spl.2019.108659⟩
hal-03142254v3  Journal articles
Pierre AlquierNicolas MarieAmélie Rosier. Tight Risk Bound for High Dimensional Time Series Completion
Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2022, 16 (1), pp.3001-3035. ⟨10.1214/22-EJS2015⟩
hal-02004909v2  Journal articles
Fabienne ComteNicolas Marie. Bandwidth Selection for the Wolverton-Wagner Estimator
Journal of Statistical Planning and Inference, Elsevier, 2020, 207, ⟨10.1016/j.jspi.2019.12.003⟩
hal-02506710v2  Journal articles
Nicolas MariePaul Raynaud de Fitte. Almost Periodic and Periodic Solutions of Differential Equations Driven by the Fractional Brownian Motion with Statistical Application
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2021, 93 (6), pp.886-906. ⟨10.1080/17442508.2020.1815746⟩
hal-03252856v2  Journal articles
Laure CoutinNicolas MariePaul Raynaud de Fitte. On a Set-Valued Young Integral with Applications to Differential Inclusions
Journal of Mathematical Analysis and Applications, Elsevier, 2022, 512 (1), 22 p. ⟨10.1016/j.jmaa.2022.126104⟩